# SDR FDEA201007272681

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA31081
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE LOWER SKIN STA 1979 TO STA 2007 BETWEEN LONGERON 48R AND LONGERON 47L. EXISTING REPAIR AT FUSELAGE LOWER SKIN STA 1979 TO STA 2007 BETWEEN LONGERON 48R AND LONGERON 47L EVALUATED AND FOUND NOT CONFORM TO SRM.  EXISTING REPAIR   R & R WITH NEW REPAIR IAW E.A. 8-5330-138587.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
